| Model Number |
T3 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation of the event is currently ongoing.The device was not returned for investigation.This device is not labeled for single use and is not reprocessed or reused.
Event or Problem Description
This report summarizes 1 malfunction event.Questionable high elecsys t3 results were generated by a cobas 6000 e601 module.The event involved one patient sample.The patient's age was requested, but not provided.The patient's weight was requested, but not provided.The patient is male.The patient's race was requested, but not provided.The patient's ethnicity was requested, but not provided.
Additional Manufacturer Narrative
For the pending event, investigation of the patient sample found an interference to streptavidin and an immunoglobulin that reacts with the reagent which affects the sample results.This interference is documented in product labeling for the assay: in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.